# SDR AOC05001

- Difficulty date: April 18, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Aircraft: N484
- Make and model: Hughes 369D
- Aircraft serial: 870177D
- Aircraft time: 6,631 hours, 9,959 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 369D27609501
- Condition: Misinstalled
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN REPLACING THE SWASHPLATE ASSEMBLY. IT WAS NOTED THAT MASTINOX WAS USED INSTEAD OF MIL-P-85582 AS REQUIRED BY THE MANUFACTURES MAINTENANCE MANUAL.  USE OF MASTINOX WILL ALLOW THE UNIBALL TO ROTATE IN THE SWASHPLATE.  WHEN THE MAINTENANCE FACILITY WAS CONTACTED (PRISM HELICOPTERS LTD, 12-11465 BAYNES ROAD NORTH, PITT MEADOWS AIRPORT, PITT MEADOWS, BC, AIR AGENCY CERTIFICATE V3Y 2B3) HAD NO APPROVED PROCEDURE TO USE MASTINOX.  HIGHLY RECOMMEND THAT ANY SWASHPLATE ASSEMBLY OVERHAULED OR PURCHASED FROM THIS FACILITY BE INSPECTED FOR PROPER ASSEMBLY.  USE OF MASTINOX WAS PRIMARY CAUSE OF THIS DEFECT.
